MathSciNet Relay Station
MathSciNet bibliographic data
MR847119 (87m:42008) 42A50 (42A45)
Bourgain, J. On square functions on the trigonometric system. Bull. Soc. Math. Belg. Sér. B 37 (1985), no. 1, 20–26.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement